The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.38 NO.3 / 1995 )
home A Characterization of Left Perfect Rings
Pages 382-384
Yiqiang Zhou,
home A Series of Elements of Order 4 in the Symplectic Cobordism Ring
Pages 373-381
Vladimir V. Vershinin, Aleksandr L. Anisimov,
home $(Z_2)^k$-Actions Fixing a Product of Spheres and a Point
Pages 366-372
Pedro L.Q. Pergher,
home Finite-Dimensional Subspaces of the $p$-ADIC Space $\ell^\infty$
Pages 360-365
C. Perez-Garcia, Wim H. Schikhof,
home Homomorphisms of Lie Algebras of Algebraic Groups and Analytic Groups
Pages 352-359
Nazih Nahlus,
home On the Duality of Operator Spaces
Pages 334-346
Christian le Merdy,
home Tournaments and Ideal Class Groups
Pages 330-333
Robert J. Kingan,
home The Hausdorff Completion of the Space of Closed Subsets of a Module
Pages 325-329
E.W. Johnson, Johnny A.Johnson,
home Torsion Units in Integral Group Rings
Pages 317-324
Stanley Orlando Juriaans,
home The Tensor Product Formula for Reflexive Subspace Lattices
Pages 308-316
K.J. Harrison,
home Polynomes Anisotropes Modulo $p^2$
Pages 304-307
El Mostafa Hanine,
home Two-Weighted Inequalities for Singular Integrals
Pages 295-303
David E. Edmunds, Vakhtang M. Kokilashvili,
home Homeomorphismes Uniformes Entre Les Spheres Unite Des Espaces D'interpolation
Pages 286-294
Mohamad Daher,
home An Extension Theorem Concerning Frechet Measures
Pages 278-285
Ron C. Blei,
home Weighted Lacunary Maximal Functions on Curves
Pages 271-277
Jong-Guk Bak,
home On the Adjoint Group of a Radical Ring
Pages 262-270
Bernhard Amberg, Oliver Dickenschied,
home Counterexamples in Nonstandard Measure Theory
Pages 257-261
J.M. Aldaz, P.A. Loeb,
home $m$-Dimensional Schlomilch Series
Pages 347-351
Allen R. Miller,